# SDR 04FDEA00616

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78181
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGHT FRAME INNER EDGE FOUND DENTED AT STA 1581 STR 12.  REPAIR CARRIED OUT AS PER MD11 SRM 53-30-00 FIG 1 VOL 1.  PERFORMED NDT INSPECTION ON TRIMMED OUT AREA, CRACK FREE CONDITION.  FOR REPETITIVE INSPECTION, EA 1-5330-75320 TITLE : FUSELAGE - FRAME REPAIRS - DTR TRACKING - FOR VARIOUS FRAMES BETWEEN STATIONS 5-113 & 1721 LEFT AND RIGHT AS DETAILED IN THE WORK STEPS.
